Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 81, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 20, 2006, 4:29 PM CDT for Travis County, Williamson County, Texas. It was in force for 76 min. 29 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2006, 4:29 PM CDT (21:29 UTC)
- Expired
- Apr 20, 2006, 5:45 PM CDT
- In force
- 76 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 44 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 4:37 PM CDT | HAIL 1 | 4 Ene Round Rock, TX | INTERSECTION OF US HWY 79 AND SH 122. |
| Apr 20, 4:46 PM CDT | HAIL 1 | 2 N Round Rock, TX | |
| Apr 20, 4:48 PM CDT | HAIL 1 | 5 Ne Bee Cave, TX | 2300 BLOCK OF MECCA DRIVE. |
| Apr 20, 4:48 PM CDT | HAIL 3 | 10 W Austin, TX | THREE INCH HAIL REPORTED NEAR HUDSON BEND IN WESTERN AUSTIN. |
| Apr 20, 4:53 PM CDT | HAIL 1.5 | 10 Nnw Austin, TX | AUSTIN GREAT HILLS WEATHER OBSERVER. |
| Apr 20, 4:53 PM CDT | HAIL 1.5 | 10 Nnw Austin, TX | AUSTIN GREAT HILL WEATHER OBSERVER. |
| Apr 20, 4:55 PM CDT | HAIL 1.75 | 9 Nnw Austin, TX | LOST HORIZON DRIVE NEAR THE ABORETUM. |
| Apr 20, 4:55 PM CDT | HAIL 1.75 | 9 Nnw Austin, TX | LOST HORIZON DRIVE NEAR THE ARBORETUM. |
| Apr 20, 4:58 PM CDT | HAIL 0.75 | 11 Nw Austin, TX | PENNY SIZE HAIL AT ANDERSON MILL. |
| Apr 20, 4:58 PM CDT | HAIL 0.75 | 8 Nw Austin, TX | PENNY SIZE HAIL AT ANDERSON MILL. |
| Apr 20, 5:00 PM CDT | HAIL 1.75 | 10 Ne Austin, TX | I35 AND W PARMER LANE. |
| Apr 20, 5:00 PM CDT | HAIL 1.75 | 6 Ne Austin, TX | I35 AND PARMEN PARK. |
| Apr 20, 5:00 PM CDT | HAIL 2.5 | 7 N Austin, TX | NEAR BURNET ROAD AND HWY 183. |
| Apr 20, 5:05 PM CDT | HAIL 1 | 10 N Austin, TX | |
| Apr 20, 5:06 PM CDT | HAIL 2 | 8 Ne Austin, TX | DUVAL AND MOPAC. |
| Apr 20, 5:06 PM CDT | HAIL 2 | 9 N Austin, TX | DUVAL AND MOPAC. |
| Apr 20, 5:07 PM CDT | HAIL 1.25 | 7 Ne Austin, TX | FM183 AND MOPAC. |
| Apr 20, 5:07 PM CDT | HAIL 1.25 | 8 N Austin, TX | HWY 183 AND MOPAC. |
| Apr 20, 5:10 PM CDT | HAIL 1.75 | 5 N Austin, TX | |
| Apr 20, 5:10 PM CDT | HAIL 2 | 12 N Austin, TX | BRAKER AND PARK FIELD. |
| Apr 20, 5:10 PM CDT | HAIL 2 | 8 N Austin, TX | |
| Apr 20, 5:12 PM CDT | HAIL 1.5 | 8 Ne Austin, TX | NEAR PLUGERVILLE. |
| Apr 20, 5:12 PM CDT | HAIL 1.5 | 8 Ne Pflugerville, TX | |
| Apr 20, 5:18 PM CDT | HAIL 0.25 | 4 Nnw Austin, TX | PEA TO DIME SIZE HAIL REPORTED BY 209TH WEATHER FLIGHT SQUADRON AT CAMP MABRY. |
| Apr 20, 5:19 PM CDT | HAIL 1.25 | 9 N Austin, TX | |
| Apr 20, 5:20 PM CDT | HAIL 1.75 | 5 W Austin, TX | ON CRELOE STREET. |
| Apr 20, 5:20 PM CDT | HAIL 1.75 | 5 W Austin, TX | ON CREOLE DRIVE. |
| Apr 20, 5:37 PM CDT | HAIL 1.75 | 8 Ne Austin, TX | NEAR PLUGERVILLE. |
| Apr 20, 5:37 PM CDT | HAIL 1.75 | Pflugerville, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 26 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 3:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2035 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 202129
SVREWX
TXC453-491-202245-
/O.NEW.KEWX.SV.W.0081.060420T2129Z-060420T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
429 PM CDT THU APR 20 2006
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES...
WILLIAMSON
TRAVIS
* UNTIL 545 PM CDT
* AT 420 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF LAKEWAY...AND MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BEE CAVE...MANSFIELD DAM...
LAGO VISTA...ANDERSON MILL...CEDAR PARK...LEANDER...WINDEMERE...
PFLUGERVILLE...ROUND ROCK...GEORGETOWN DAM...GEORGETOWN...HUTTO...
SERENADA...COUPLAND...WEIR...TAYLOR...THRALL...JARRELL AND GRANGER.
THESE STORMS HAVE HAD A HISTORY OF PRODUCING ONE TO TWO INCH HAIL.
TAKE COVER IF YOU ARE IN THE PATH OF THESE STORMS.
LAT...LON 3035 9816 3024 9801 3048 9726 3074 9736
3084 9762
$$4 follow-up statements
000
WWUS54 KEWX 202204
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
504 PM CDT THU APR 20 2006
TXC453-491-202245-
/O.CON.KEWX.SV.W.0081.000000T0000Z-060420T2245Z/
WILLIAMSON TX-TRAVIS TX-
504 PM CDT THU APR 20 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR TRAVIS AND WILLIAMSON COUNTIES...
AT 502 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WELLS
BRANCH...OR ABOUT NEAR WINDEMERE...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE ROUND ROCK...GEORGETOWN DAM...
PFLUGERVILLE...GEORGETOWN...SERENADA...WEIR...HUTTO...JARRELL...
COUPLAND...TAYLOR...GRANGER AND THRALL.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 3035 9816 3024 9801 3048 9726 3074 9736
3084 9762
$$000
WWUS54 KEWX 202231
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 PM CDT THU APR 20 2006
TXC453-491-202245-
/O.CON.KEWX.SV.W.0081.000000T0000Z-060420T2245Z/
WILLIAMSON TX-TRAVIS TX-
531 PM CDT THU APR 20 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR TRAVIS AND WILLIAMSON COUNTIES...
AT 523 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
LOCATED NEAR HUTTO...OR ABOUT 7 MILES NORTHEAST OF PFLUGERVILLE...
MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE COUPLAND...TAYLOR...GRANGER
AND THRALL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 3035 9816 3024 9801 3048 9726 3074 9736
3084 9762
$$000
WWUS54 KEWX 202242
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
543 PM CDT THU APR 20 2006
TXC453-491-202253-
/O.EXP.KEWX.SV.W.0081.000000T0000Z-060420T2245Z/
WILLIAMSON TX-TRAVIS TX-
543 PM CDT THU APR 20 2006
...THE SEVERE THUNDERSTORM WARNING FOR TRAVIS AND WILLIAMSON COUNTIES
EXPIRES AT 545 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 3035 9816 3024 9801 3048 9726 3074 9736
3084 9762
$$000
WWUS54 KEWX 202246
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 PM CDT THU APR 20 2006
TXC453-491-202257-
/O.EXP.KEWX.SV.W.0081.000000T0000Z-060420T2245Z/
WILLIAMSON TX-TRAVIS TX-
547 PM CDT THU APR 20 2006
...THE SEVERE THUNDERSTORM WARNING FOR TRAVIS AND WILLIAMSON COUNTIES
EXPIRES AT 545 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 3035 9816 3024 9801 3048 9726 3074 9736
3084 9762
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 2:43 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Apr 20, 2:43 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 243 PM CDT THU APR 20 2006 .DISCUSSION... UPPER LOW OVER ROCKIES IS PULLING THE WARM FRONT THROUGH OUR AREA RIGHT NOW. AS THIS LOW MOVES THROUGH THE PANHANDLE AND OKLAHOMA TONIGHT, A COLD FRONT WILL DROP SOUTH INTO THE AREA BRINGING A CONTINUED ROUND OF BENEFICIAL RAIN AND SEVERE THUNDERSTORMS. ON FRIDAY, THE COLD FRONT SWEEPS ALL AMPLE MOISTURE OUT OF THE AREA WITH SEASONAL TEMPS FRIDAY AND FRIDAY NIGHT, THEN RISE BACK TO THE 90S NEXT WEEK. THE UPPER RIDGE SLIDES THROUGH TEXAS SATURDAY AND SUNDAY AS ANOTHER UPPER LOW DROPS INTO THE SOUTHERN ROCKIES. MOISTURE WILL RETURN ALONG THE RIO GRANDE COUNTIES SATURDAY WITH A FULL SOUTHEAST FLOW ALL AREAS SATURDAY NIGHT. COULD GET SOME ADVECTION FOG OVER THE COASTAL PRAIRIES AND INTO THE ESCARPMENT. PRECIPITABLE WATER VALUES RISE NEXT WEEK AHEAD OF THE NEXT COLD FRONT TUESDAY NIGHT. THIS FRONT IS E4XPECTED TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS WEDNESDAY AND THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 63 85 62 88 / 60 20 0 0 AUSTIN BERGSTROM INTL AIRPORT 63 83 56 87 / 60 20 0 0 DEL RIO INTL AIRPORT 67 89 68 93 / 30 10 10 10 SAN ANTONIO INTL AIRPORT 64 88 64 86 / 50 20 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 06/08
Hazardous weather outlook, Apr 20, 5:00 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 500 AM CDT THU APR 20 2006 TXZ171>173-183>194-202>209-217>225-228-211000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 500 AM CDT THU APR 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WHERE STORMS REPEAT ACROSS THE SAME AREAS. ISOLATED TORNADOES ARE POSSIBLE NEAR A FRONTAL BOUNDARY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY ACROSS EASTERN PORTIONS OF SOUTH CENTRAL TEXAS. SOME OF THE STORMS COULD BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WHERE STORMS REPEAT ACROSS THE SAME AREAS. ISOLATED TORNADOES ARE POSSIBLE NEAR A FRONTAL BOUNDARY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND AGAIN TUESDAY THROUGH WEDNESDAY NIGHT ACROSS PARTS OF SOUTH CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH FRIDAY.
In the hours before
Local storm report, Apr 20, 2:42 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
242 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 6 S HARPER 30.21N 99.25W
04/20/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
HAIL COVERING THE GROUND.
&&
PMLocal storm report, Apr 20, 3:10 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
310 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 3 E CENTER POINT 29.93N 98.98W
04/20/2006 M1.75 INCH KERR TX CO-OP OBSERVER
GOLFBALL SIZE HAIL ALONG VERDE CREEK AND GUADALUPE RIVER.
&&
PMLocal storm report, Apr 20, 3:49 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M0.50 INCH GILLESPIE TX LAW ENFORCEMENT
PEA TO MARBLE HAIL COVERING THE GROUND.
0320 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M0.75 INCH TRAVIS TX STORM CHASER
DIME TO PENNY SIZE HAIL IN WESTERN AUSTIN.
0330 PM HAIL ANDERSON MILL 30.45N 97.81W
04/20/2006 M1.00 INCH TRAVIS TX STORM CHASER
0330 PM HAIL 10 NW AUSTIN 30.41N 97.87W
04/20/2006 E0.50 INCH TRAVIS TX PUBLIC
HALF INCH AND LARGE AT THE WESTWOOD HIGH SCHOOL.
&&
PMLocal storm report, Apr 20, 3:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL JOHNSON CITY 30.27N 98.41W
04/20/2006 M1.75 INCH BLANCO TX PARK/FOREST SRVC
GOLFBALL AT THE LBJ PARK HEADQUARTERS.
&&
PMLocal storm report, Apr 20, 4:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
402 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL ROUND ROCK 30.52N 97.67W
04/20/2006 M1.25 INCH WILLIAMSON TX AIRPLANE PILOT
&&
PMLocal storm report, Apr 20, 4:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 5 E CAMP WOOD 29.67N 99.93W
04/20/2006 M0.88 INCH REAL TX LAW ENFORCEMENT
1020 AM HAIL 2 W LEAKEY 29.72N 99.80W
04/20/2006 M1.00 INCH REAL TX LAW ENFORCEMENT
1121 AM HAIL 5 NW TARPLEY 29.68N 99.34W
04/20/2006 M1.00 INCH BANDERA TX LAW ENFORCEMENT
QUARTER SIZE HAIL COVERING THE GROUND.
1157 AM HAIL 5 S BANDERA 29.65N 99.07W
04/20/2006 M1.75 INCH BANDERA TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED GOLFBALL SIZE HAIL SOUTH OF
TOWN.
1200 PM HAIL 3 E CENTER POINT 29.93N 98.98W
04/20/2006 M1.75 INCH KERR TX CO-OP OBSERVER
GOLFBALL SIZE HAIL ALONG VERDE CREEK AND GUADALUPE RIVER.
1238 PM HAIL 7 W COMFORT 29.97N 99.02W
04/20/2006 M0.75 INCH KERR TX LAW ENFORCEMENT
HAIL REPORTED BETWEEN COMFORT AND CENTER POINT.
0225 PM HAIL 6 S HARPER 30.21N 99.25W
04/20/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
HAIL COVERING THE GROUND.
0255 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M0.50 INCH GILLESPIE TX LAW ENFORCEMENT
PEA TO MARBLE HAIL COVERING THE GROUND.
0320 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M0.75 INCH TRAVIS TX STORM CHASER
DIME TO PENNY SIZE HAIL IN WESTERN AUSTIN.
0330 PM HAIL 10 NW AUSTIN 30.41N 97.87W
04/20/2006 E0.50 INCH TRAVIS TX PUBLIC
HALF INCH AND LARGE AT THE WESTWOOD HIGH SCHOOL.
0330 PM HAIL ANDERSON MILL 30.45N 97.81W
04/20/2006 M1.00 INCH TRAVIS TX STORM CHASER
0345 PM HAIL ROUND ROCK 30.52N 97.67W
04/20/2006 M1.25 INCH WILLIAMSON TX AIRPLANE PILOT
0350 PM HAIL JOHNSON CITY 30.27N 98.41W
04/20/2006 M1.75 INCH BLANCO TX PARK/FOREST SRVC
GOLFBALL AT THE LBJ PARK HEADQUARTERS.
&&
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:31 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 59 min |
| Apr 19, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 60 min |
| Apr 19, 8:15 PM CDT | Tornado Warning | EWX | Dimmit | 30 min |
| Apr 19, 8:31 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 59 min |
| Apr 19, 8:41 PM CDT | Tornado Warning | EWX | Dimmit | 34 min |
| Apr 19, 9:02 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 28 min |
| Apr 19, 9:10 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 65 min |
| Apr 19, 9:26 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 34 min |
| Apr 19, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 44 min |
| Apr 19, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 63 min |
| Apr 20, 2:22 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 53 min |
| Apr 20, 3:17 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 11 min |
| Apr 20, 9:04 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 56 min |
| Apr 20, 9:24 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 66 min |
| Apr 20, 9:55 AM CDT | Severe Thunderstorm Warning | EWX | Real | 50 min |
| Apr 20, 10:20 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 55 min |
| Apr 20, 10:42 AM CDT | Severe Thunderstorm Warning | EWX | Real | 33 min |
| Apr 20, 10:56 AM CDT | Tornado Warning | EWX | Bandera | 19 min |
| Apr 20, 11:10 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 65 min |
| Apr 20, 11:49 AM CDT | Severe Thunderstorm Warning | EWX | Kendall, Kerr | 71 min |
| Apr 20, 1:01 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 44 min |
| Apr 20, 1:28 PM CDT | Tornado Warning | EWX | Kerr | 17 min |
| Apr 20, 1:43 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 62 min |
| Apr 20, 2:10 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 80 min |
| Apr 20, 2:16 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 59 min |
| Apr 20, 3:21 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 54 min |
| Apr 20, 3:25 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 65 min |
| Apr 20, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 32 min |
| Apr 20, 3:40 PM CDT | Tornado Warning | EWX | Blanco | 35 min |
| Apr 20, 3:53 PM CDT | Severe Thunderstorm Warning | EWX | Hays | 67 min |
| Apr 20, 4:11 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 34 min |
| Apr 20, 4:32 PM CDT | Severe Thunderstorm Warning | EWX | Comal | 58 min |
| Apr 20, 4:44 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Apr 20, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe, Hays | 24 min |
| Apr 20, 5:15 PM CDT | Tornado Warning | EWX | Caldwell, Guadalupe | 30 min |
| Apr 20, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 55 min |
| Apr 20, 5:36 PM CDT | Tornado Warning | EWX | Caldwell | 39 min |
| Apr 20, 5:37 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 23 min |
| Apr 20, 5:56 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 34 min |
| Apr 20, 6:07 PM CDT | Tornado Warning | EWX | Bastrop, Caldwell | 23 min |
| Apr 20, 6:16 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 44 min |
| Apr 20, 6:25 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.